# SDR 2011FA0000167

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N3063X
- Make and model: Cessna 150F
- Aircraft serial: 15064463
- Aircraft time: 3,915 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 0411258
- Condition: Broken
- Location: Elevator Sys
- Part time: 3,915 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND ELEVATOR BELLCRANK PN 0411258 WITH A BEARING THAT CAME LOOSE FROM IT'S SWAGED MOUNTING.  THE ONLY THING THAT KEPT IT FROM FALLING OUT COMPLETELY WAS THE FORK ROD THAT CONNECTS TO THE CONTROL COLUMN.  ONCE THIS ROD WAS REMOVED THE BEARING FELL OUT.  BEARING WAS NOT WORN, JUST POOR SWAGE/PRESS JOB.  BELLCRANK PIVOT BEARING WAS OK.  SLIGHT EXTRA PLAY AND CLICK NOISE COULD BE FELT PULLING BACK ON CONTROL COLUMN.  BELLCRANK ASSY REPLACED.
